Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swelling and pain around stitches on penis. Prescribed medicine. Are these safe? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:i spok to u
User:5 days
Doctor:i do remember
Doctor:how are u doing ?
User:i got swelling yest
User:i met the doc
User:he changed the prescription
User:this is taking too much time
Doctor:can u tell me what meds has he suggested now ?
User:twice a day
Doctor:how is the rash, that you had ?
User:no rashes
User:please advice
User:wht to do
User:the pain came own
User:after using the tablets
User:th swell is still thy
Doctor:and is healing ?
User:slowling its happening
Doctor:Has your doctor, said that the operated site is good ?
Doctor:in that case, just continue the tablet, for upto 5 days more
Doctor:and you will see relief in pain
User:but the sensivity is also thy \
User:he ha s given a gel
Doctor:did your doctor examine the swelling ?
Doctor:what was the gel name ?
User:is this to reuce swelling and snsitivity
Doctor:ok, its a anesthetic cream, and you can use that, it will help reduce all your sensitivity
User:swelling ?
Doctor:yes, you mentioned, that there is a swelling and pain at the site of the suture
User:for sweeling i can use the tablets
User:is it?
Doctor:yes, you can
User:one more thing XXXXXXX
User:it will take some time to be normal
Doctor:the tabs is a antibiotic
Doctor:you should continue the Combiflam tablet ( that was prescribed by your doctor) for some more time,
User:that is for
Doctor:this will reduce the pain
Doctor:apply the cream, and that will numb the skin and reduce sensitivity
User:my weeding is on feb 6th
User:i am worried abt tht
Doctor:that is fine
Doctor:you will recover much earlier than that
Doctor:just relax
User:thx doc
Doctor:You are welcome
User:i will ping u on monday
User:if thy is no change
User:one more thing
Doctor:no need to worry, you will be better by then
User:ok doc
Doctor:Is there any other query you have for me ?
User:hmm one more thing it will take some time for masturbation
Doctor:since you have some pain, now, just avoid it for some more time
Doctor:in case, you feel better, you can do it
User:but i dont think my penis is raising
User:i dont know how its going to work
Doctor:you may not erections, due to pain
Doctor:that is fine
User:i was worried
User:abt tht
Doctor:once the healing is fine, you will get to normal
User:ok doc of thy is any thing i will ping u later
Doctor:you are most welcome
Doctor:bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor